Adaptively accelerating reactive molecular dynamics using boxed molecular dynamics in energy space

Shannon, RJ, Amabilino, S, O'Connor, M et al. (2 more authors) (2018) Adaptively accelerating reactive molecular dynamics using boxed molecular dynamics in energy space. Journal of Chemical Theory and Computation, 14 (9). pp. 4541-4552. ISSN 1549-9618

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2018, American Chemical Society. This is an author produced version of a paper published in the Journal of Chemical Theory and Computation. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 11 September 2018
  • Accepted: 25 July 2018
  • Published (online): 25 July 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Chemistry (Leeds) > Physical Chemistry (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Aug 2018 11:28
Last Modified: 25 Jul 2019 00:42
Status: Published
Publisher: American Chemical Society
Identification Number: https://doi.org/10.1021/acs.jctc.8b00515
Related URLs:

Share / Export

Statistics